# SDR SWAA2022022314738

- Difficulty date: September 14, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 63,485 hours, 37,163 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Access Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING; AFT #7 FLAP TRACK FAIRING; FWD ATTACH BOLT O/B ACCESS COVER; PANEL 643CR; CRACKED AT FASTENER HOLE. / REMOVED + REPLACED AFT #7 FLAP TRACK FAIRING O/B ACCESS PANEL 643CR IAW B737 AMM 27-51-28-400-804 ATAGS:A22137
